# SDR 05FDEA00268

- Difficulty date: February 9, 2005
- Submitted: February 10, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FR60 STRINGER 48 RT JUST BELOW DOOR FRAME CORRODED.  REPLACED CORRODED STRINGER, THREE SPLICE ANGLES, AND TWO BRACKETS IAW A310-200 SRM  53-10-14.  RESTORED PROTECTIVE COATING IAW A310-200 SRM 51-23-00.
